# SDR CA970114025

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Ge CF343A
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Tank
- Condition: Over Serviced
- Location: Eng Oil
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT ENGINE OIL TEMP 176 DEGREES AND RISING FOLLOWED BY PRESSURE DROP OF 30 PSI.  ENGINE SHUT DOWN.  FOUND LEFT OIL TANK OVER SERVICED.  OIL LEVEL ADJUSTED.  OIL FILTER REMOVED AND INSPECTED, NO FAULT FOUND.  ENGINE RUN CARRIED OUT AND LEAK CHECKED OK.
